# SDR TWAA0101502

- Difficulty date: January 23, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 6,297 hours, 2,133 cycles
- Engine: Pwa PW2037
- Engine time: 6,297 hours, 2,133 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON TAKEOFF THE LEFT ENGINE SURGED AND CREW SECURED THE ENGINE.  FLIGHT RETURNED TO STL.  SUSPECT FAILURE WAS IN 10TH STAGE OF COMPRESSOR.  REPLACED THE ENGINE.  CHECK-C 11-1-00 LAX.
